Format

Send to

Choose Destination
Am J Emerg Med. 1985 Jul;3(4):334-6.

Cardiogenic shock associated with calcium-channel and beta blockers: reversal with intravenous calcium chloride.

Abstract

Two cases in which oral ingestion of beta blocker and slow calcium-channel blocker was associated with profound hypotension and bradycardia are reported, including one case in which serum levels of both drugs were documented in the normal range at a time of severe clinical toxicity. Though unresponsive to usual therapeutic interventions, both patients showed an immediate and dramatic response to intravenous calcium chloride. It is recommended that intravenous calcium chloride be considered in any patient using routine doses of these two agents who presents with hypotension and/or bradycardia.

PMID:
2860911
DOI:
10.1016/0735-6757(85)90060-9
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center